MAUDE Adverse Event Report: Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous

Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous
Model Number FG 01504-02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, during a right radial access to right carotid artery stenting procedure, sequential pre-dilation was performed using a 5f short sheath followed by a 6f short sheath.A 7f zebra sim2 catheter was then introduced without the use of an introducer sheath.A spider filter was advanced and positioned just beyond the first bend in the petrous segment.A contego carotid stent was successfully delivered and deployed with support from the zebra catheter.During retrieval of the stent and spider filter system, difficulty was encountered when the filter wire appeared to kink, preventing proper capture within the retrieval sheath.The damaged wire was subsequently pulled through the deployed stent, and resistance was noted when all components were withdrawn through the zebra catheter.A contrast run was then performed to confirm procedure completion.Upon subsequent removal of the zebra catheter, additional resistance was encountered, and a separation of the catheter occurred outside of the patient.The catheter was successfully removed in it's entirety.There was no adverse impact to the deployed stent, and no patient harm or clinical complications were reported.At the time of this initial report, the device had not been returned to the manufacturer for evaluation.If the device is returned and further information becomes available, a supplemental report will be issued.Based on the complaint details and procedural context, the failure is most consistent with use-related factors-specifically, excessive mechanical force during advancement against resistance-rather than a device defect.This is consistent with the zebra catheter's instructions for use (ifu), which caution that manipulation against resistance may result in damage to the vessel or the device.

Brand Name
ZEBRA
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer (Section G)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer Contact
michael wilcox
4245 technology drive
fremont, CA 94538
MDR Report Key23373135
Report Number3015614-2025-00008
Device Sequence Number8879617
Product Code DQY
UDI-Device Identifier00857545008226
UDI-Public00857545008226
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K240746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG 01504-02
Device Catalogue NumberAC7087-105-20-S
Device Lot NumberFG250910D-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Initial Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown